# SDR COM11797

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 12010087001
- Condition: Corroded
- Location: Fs 4214.0
- Part time: 15,606 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF UNDER FLOOR LAVATORY AREA, THE DOUBLER FOR THE OAT SENSOR WAS FOUND TO HAVE CORROSION.  THE DOUBLER WAS REPLACED BY A FABRICATED DOUBLER AND INSTALLED IN ACCORDANCE WITH AERODESIGN AIRCRAFT ENGINEERING REPORT 1452-1.
